# SDR 08FDEA03720

- Difficulty date: September 4, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457533
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS IN FUSELAGE SKIN BS 720 6 INCH BETWEEN STR 23LT AND 24 LT.  FOUND AREA OUT OF LIMITS IAW SRM 53-30-01 FIG 1.  CUT OUT DAMAGED AREA DIMS 2 1/2 INCH BY 1 5/8 INCH IAW SRM 51-10-01 AND 53-30-03 FIG 1.  FABRICATED DOUBLER REPAIR IAW SRM 53-30-03 FIG 2 AND FILLER.  INSTALLED REPAIR PARTS IAW SRM 51-30-02 AND 53-30-03 FIG 2.
